# SDR QEMY2019021300001

- Difficulty date: January 22, 2019
- Submitted: February 13, 2019
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Aircraft: N466L
- Make and model: Boeing 777*
- Engine: Ge GE90115B
- Engine time: 25,146 hours, 2,953 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Nut
- Part number: 1846M72P01
- Condition: Loose
- Location: Engine Mount
- Part time: 25,146 hours, 25,146 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCOMING INSPECTION DEFECT REPORT FORM. AFT MOUNT LEFT HAND LINK INNER NUT BACKED OFF TO COTTER PIN. COTTER PIN EXHIBITS DAMAGE FROM THE NUT.
